# SDR 2005UALA00097

- Difficulty date: January 25, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 38,700 hours, 24,781 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573783
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER HAS A DENT IN THE LEADING EDGE, FOUND DENT APPROX 4 FT OUTBD ON L/E HORZ STAB.  DIMENSIONS ARE 3 INCH BY 2 INCH BY .25 INCH DEEP WITHIN 1 INCH OF FASTENERS.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.  INTERIM DOUBLER REPAIR REPLACED WITH PERMANENT FLUSH REPAIR.
